MathSciNet Relay Station
MathSciNet bibliographic data
MR2356530 34B10 (34B18 47N20)
Sun, Yong Ping Symmetric positive solutions to a fourth-order nonlinear differential equation with nonlocal boundary conditions. (Chinese) Acta Math. Sinica (Chin. Ser.) 50 (2007), no. 3, 547–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement